MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB216, VOYANT MARYLAND FUSION 44CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB216, VOYANT MARYLAND FUSION 44CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB216
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: no information.Detailed description of event: the rep was not present during the case.The device packaging was opened and within the package the surgical team found a hair wrapped up in the prongs of the device key.The device was not used in the case and another voyant was opened and used in the case.No patient impact.Product is available for return.Additional information received via email on 23sep2021 from [name], applied medical account manager iii: photos of the product and the hair has been provided.Patient status: no patient impact.Type of intervention: used new device to complete case.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of hair, the hair was taped to the device key.Based on the condition of the returned unit and the description of the event, the hair likely originated from an operator during manufacturing process.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
EB216, VOYANT MARYLAND FUSION 44CM, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key12624244
Report Number2027111-2021-00664
Device Sequence Number3451940
Product Code GEI
UDI-Device Identifier00607915139360
UDI-Public(01)00607915139360(17)240714(30)01(10)1421066
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K200598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2024
Device Model NumberEB216
Device Catalogue Number101475464
Device Lot Number1421066
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Supplement Date Received by Manufacturer09/20/2021
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown